Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2008, Article ID 275747, 15 pages
http://dx.doi.org/10.1155/2008/275747
Research Article

Weak Approximation of SDEs by Discrete-Time Processes

Faculty of Mathematics, Dortmund University of Technology, Vogelpothsweg 87, 44227 Dortmund, Germany

Received 29 October 2007; Revised 25 January 2008; Accepted 20 February 2008

Academic Editor: Nikolai Leonenko

Copyright © 2008 Henryk Zähle. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Henryk Zähle, “Weak Approximation of SDEs by Discrete-Time Processes,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2008, Article ID 275747, 15 pages, 2008. https://doi.org/10.1155/2008/275747.